Open Access
Translator Disclaimer
2005 A Partial Order in the Knot Table
Teruaki Kitano, Masaaki Suzuki
Experiment. Math. 14(4): 385-390 (2005).

Abstract

We write $K_1 \geq K_2$ for two prime knots $K_1,K_2$ if there exists a surjective group homomorphism from $G(K_1)$ onto $G(K_2)$ where $G(K_1), G(K_2)$ are the knot groups of $K_1,K_2$, respectively. In this paper, we determine this partial order for the knots in Rolfsen's knot table.

Citation

Download Citation

Teruaki Kitano. Masaaki Suzuki. "A Partial Order in the Knot Table." Experiment. Math. 14 (4) 385 - 390, 2005.

Information

Published: 2005
First available in Project Euclid: 10 January 2006

zbMATH: 1089.57006
MathSciNet: MR2193401

Subjects:
Primary: 06A06 , 57M25
Secondary: 57M05 , 57M27

Keywords: Knot groups , partial order , Rolfsen's knot table , surjective homomorphisms , twisted Alexander invariants

Rights: Copyright © 2005 A K Peters, Ltd.

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.14 • No. 4 • 2005
Back to Top